BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Homogenization of obstacle problems in Orlicz–Sobolev spaces

Participants in the publication
Diego Marcon (Author)
José Francisco Rodrigues (Author)
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Rafayel Teymurazyan (Author)

Date of Publication
2018

Where published
Portugaliae Mathematica

Publication Identifiers
ISSN - 0032-5155

Publisher
European Mathematical Publishing House

Volume
75
Number
3

Number of pages
16
Starting page
267
Last page
283

Document Identifiers
DOI - https://doi.org/10.4171/pm/2019
URL - http://dx.doi.org/10.4171/pm/2019

Rankings
SCOPUS (2018) -
SCIMAGO Q2 (2018) - 0.377 - Mathematics (miscellaneous)


Export

APA
Diego Marcon, José Francisco Rodrigues, Rafayel Teymurazyan, (2018). Homogenization of obstacle problems in Orlicz–Sobolev spaces. Portugaliae Mathematica, 75, 267-283. ISSN 0032-5155. eISSN . http://dx.doi.org/10.4171/pm/2019

IEEE
Diego Marcon, José Francisco Rodrigues, Rafayel Teymurazyan, "Homogenization of obstacle problems in Orlicz–Sobolev spaces" in Portugaliae Mathematica, vol. 75, pp. 267-283, 2018. 10.4171/pm/2019

BIBTEX
@article{41846, author = {Diego Marcon and José Francisco Rodrigues and Rafayel Teymurazyan}, title = {Homogenization of obstacle problems in Orlicz–Sobolev spaces}, journal = {Portugaliae Mathematica}, year = 2018, pages = {267-283}, volume = 75 }